| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Unintended Ejection (1234)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during intraocular lens (iol) implantation, the lens was stuck in the incision.It did enter the eye partially.There was no patient harm.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
Correction information provided in d.4.The manufacturer internal reference number is: (b)(4).